- On the existence of self-complementary and non-self-complementary str…
Number of the records: 1  

On the existence of self-complementary and non-self-complementary strongly regular graphs with Paley parameters

  1. KLIN, Mikhail - KRIGER, Nimrod - WOLDAR, Andrew. On the existence of self-complementary and non-self-complementary strongly regular graphs with Paley parameters. In Journal of Geometry. - Basel : Birkhäuser Verlag, 2016. ISSN 0047-2468, 2016, vol. 107, no. 2, pp. 329-356. Available on: https://doi.org/10.1007/s00022-015-0308-9.
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.